# SDR YENA2024082601151

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL IN BULK CARGO COMPARTMENT (CPCP FINDING ); (RESOLVED ON W/O: 1310500 TASKCARD: NR-00015 )  REF AEROMAN WO 2024 131/1 NR 2024-336703, PERFORMED PERMANENT REPAIR LOC. ON LOWER SILL FR 61 PLUS 19 IN AT BULK CARGO IAW A320 SRM 53-41-49-300-003 STEP 2A. THIS REPAIR IS CATEGORY B AND REQUIRED INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 60000 / FH 120000 SUBSEQUENT INSPECTION AT INTERVALS OF FC TBD/ FH TBD INSPECTION METHOD TBD IAW A320 SRI 53-41-49-205-003 TABLE 1. COMPLETED BY M. SHUL 8632015 CHECKED BY RII
Y. CALDERON QC 238. FUR-A320-53-01484.
